MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP HUBER NEEDLE SET 22G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFESTEP HUBER NEEDLE SET 22G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of ascvs0001 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that there was a leak from y site (white).No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history, applicable previous investigation(s), labeling, applicable manufacturing records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a y-site leak was confirmed but the exact cause remains unknown.One 22 ga x 1 in safestep infusion w/site was returned for investigation.The package label was returned with lot: ascvs0001.The safety mechanism was returned fully activated.The proximal luer hub was flushed with water using a 12 ml syringe and a spraying leak was observed from the y-site hub.Microscopic observation of the leak location revealed two longitudinal cracks in the white portion of the y-site hub.The cracks were located at opposite ends from each other.One of the cracks went along the injection gate location.The cracks extend from the lower end to the top end of the cylindrical region on the white hub.Additional surface damage was not observed.Based on the condition of the returned sample, possible contributing factors include over-tightening and attachment to incompatible component.Since the exact cause to the formation of the cracks remains unknown, the complaint is confirmed but the exact cause remains unknown.A lot history review (lhr) of ascvs0001 showed no other similar product complaint(s) from this lot number.

Brand Name
SAFESTEP HUBER NEEDLE SET 22G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10395438
Report Number3006260740-2020-02895
Device Sequence Number19518931
Product Code FPA
UDI-Device Identifier00801741066191
UDI-Public(01)00801741066191
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Model NumberN/A
Device Catalogue NumberLH-0030YN
Device Lot NumberASCVS0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Event Location Hospital
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1